# SDR VNAA20250320076

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Bonding Plate
- Part number: AV67023226004670
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00199472 DISCREPANCY: PANEL 326CT HAS DISBONDED LIGHTNING DIVERTER PLATE WITH POSSIBLE CORROSION NEEDS FURTHER EVALUATION. CORRECTIVE ACTION: FABRICATED SERVICEABLE REPLACEMENT BONDING PLATE PN: 670-55-32-025-1 IAW STEPS 1-4 OF BOMBARDIER REO 670-55-32-025, REV-A, DATED 2010-07-08. FABRICATION MATERIAL IS 202-T3, .032, PO: 5-5501. BONDED NEW SERVICEABLE BONDING PLATE (PN- 670-55-32-025-1) TO PANEL 326CT IAW STEP 5 OF BOMBARDIER REO 670-55-32-025, REV-A, DATED 2010-07-08. RESTORED FINISH OF WORKED AREA IAW BOMBARDIER REO 670-55-32-025 AND CRJ700 SRM 51-25-00-001-001-A01
